... take .25 mg?
9 Dec 2013
Klonopin can be tough to wean off of, I have been on .50 mgs 3 times a day for over 1 1/2 years, I have menieres disease so that is the reason I am on it. I feel that someday they may want to take me off but I don't think so. You do need to be careful, coming off such drugs can create problems for you, stay close in tough with your physyc.
9 Dec 2013
I am in agreement with papasam. It can really be tough coming off of klonopin. You need to taper slow, so do everything your psychiatrist suggests and stay strong. If you have any difficulties let your doctor know right away so you don't go through any more problems than you need to.
The trazodone is a good medicine for sleep and anxiety.
Best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
what are the drug interactions and side effects if I was given all four to take. I recently added the klonopin and lost three days of my time. Thank ...
2 answers • 21 Aug 2013
I'm 5 days into taking 25mg of trazodone for sleep. Last night it made my heart beat fast and when I
... got up this morning I felt like dog doo doo. Is this normal? Will these effects go away ? Just want to add last night was my first night off ...
2 answers • 17 Dec 2013
... and have already had one sleep study done about 2 years ago so he might want a new one ... but it showed insomnia (duh), RLS, and PLMD. My total ...
1 answer • 22 Jan 2014
... hospitalizations in late 90's for suicidal ideation. Was great on klonopin three times a day till all my medical doctors insisted I get off ...
2 answers • 2 May 2014
I have been successfully weaned off Clonazepam and my doctor has put me on 5mg of Valium daily plus 30 mg of Mirtazepine at bed time.I am feeling ...
4 answers • 14 Jul 2014